Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Rapid polynomial approximation on Stein manifolds

Tom 122 / 2019

Auðunn Skúta Snæbjarnarson Annales Polonici Mathematici 122 (2019), 81-100 MSC: Primary 32E30; Secondary 32A22, 32Q28, 32D15. DOI: 10.4064/ap180711-13-11 Opublikowany online: 8 March 2019

Streszczenie

We generalize to a certain class of Stein manifolds the Bernstein–Walsh–Siciak theorem which describes the equivalence between possible holomorphic continuation of a function $f$ defined on a compact set $K$ in $\mathbb {C}^N$ and the rapidity of the best uniform approximation of $f$ on $K$ by polynomials. We also generalize Winiarski’s theorem which relates the growth rate of an entire function $f$ on $\mathbb {C}^N$ to its best uniform approximation by polynomials on a compact set.

Autorzy

  • Auðunn Skúta SnæbjarnarsonDepartment of Mathematics
    School of Engineering and Natural Sciences
    University of Iceland
    Dunhagi 5
    107 Reykjavík, Iceland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek